# SDR LR7A0091

- Difficulty date: June 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER HSP5303, FOUND FS 750, FS 709, FS 807E, FS 790E, FS 767E BELLY SKIN WITH ROCK IMPACT DAMAGE.  REPAIRED PER SRM SMP 583-51-140-10 & 51-140-11.
